Stability of homomorphisms and derivations in proper $JCQ^{*}$-triples associated to the Pexiderized Cauchy type mapping
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 45-60
Printed January 1, 2009
Abbas Najati, G. Zamani Eskandani, and Choonkil Park
University of Mohaghegh Ardabili, University of Tabriz, and Hanyang University
Abstract : In this paper, we investigate homomorphisms in proper $JCQ^{*}$-triples and derivations on proper $JCQ^{*}$-triples associated to the following Pexiderized functional equation \[f(x+y+z) = f_{0} (x)+ f_{1} (y) +f_{2} (z).\] This is applied to investigate homomorphisms and derivations in proper $JCQ^{*}$-triples.
Keywords : generalized Hyers--Ulam stability, proper $JCQ^{*}$-triples homomorphism, proper $JCQ^{*}$-triples derivation
MSC numbers : Primary 39B52, 47N50, 47L60, 47L90, 46H35, 46B03
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd